Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 11 > Centralizing and Commuting Left Generalized...
< Back to Volume

Centralizing and Commuting Left Generalized Derivations on Prime Rings

Download PDF

Abstract:

Let R be a prime ring and d a derivation on R. If is a left generalized derivation on R such that ƒ is centralizing on a left ideal U of R, then R is commutative.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 11)
Pages:
1-3
DOI:
10.18052/www.scipress.com/BMSA.11.1
Citation:
C. J. Subba Reddy et al., "Centralizing and Commuting Left Generalized Derivations on Prime Rings", Bulletin of Mathematical Sciences and Applications, Vol. 11, pp. 1-3, 2015
Online since:
Feb 2015
Export:
Distribution: